# SDR SWIA202157058

- Difficulty date: February 2, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Chafed
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANSCOWL HAS CHAFE JUST FWD OF FWD LATCH.   (C-CHECK) RO 3/25/2021    REPAIRED L/H LOWER TRASCOWL OUTER SKIN JUST FWD OF FWD LATCH. REF REO 670-54-21-1428 REV -- DATED 2021-03-22, REO 670-54-21-1207 REV A DATED 2015-08-27, CRJ-700 SRM 51-23-00-001-001-A01 DATED JUL 25/2020 AND CRJ-700 SRM 51-42-13-001-001-A01 DATED JUL 25/2020. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
